# SDR UPS97222477

- Difficulty date: March 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19115
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Condition: Disbonded
- Location: Nr 13
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, NR 13 SPOILER X-RAY VIEW 1, 2, 3, 4 ,5, 6, HAS WATER ENTRAPMENT INDICATIONS NOTED.  REPAIRED NR 13 SPOILER PER SRM 57-50-6.
